# SDR UHLA2010122100305

- Difficulty date: December 21, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 16,014 hours, 8,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING OVER ROW 2 NOT WORKING.  CHARGED EMERGENCY LIGHT BATTERY IAW EMB 170 MM 33-50-01.  OPS CHECK GOOD.
